# SDR N6WA2012060402

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 22,729 hours, 16,492 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ON FLIGHT DECK AND CABIN DURING FINAL APPROACH.  INSPECTED ACFT FOR EVIDENCE OF SOURCE OF SMOKE AND FOUND CEILING LIGHTS AT ROWS 1 ANS 2 LT TO SHOW SIGNS OF OVERHEATING .    BOTH AIR CONDITIONING PACKS WERE RUN ISOLATED AND TOGETHER ON EA ENGINE BLEED SOURCE AND NO EVIDENCE OF SMOKE WAS FOUND.
